MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC GREBSET; GREBSET MICRO-INTRODUCER KIT,

VASCULAR SOLUTIONS, LLC GREBSET; GREBSET MICRO-INTRODUCER KIT,
Model Number 7941
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was completed and no related nonconformances were found, no nonconformances were related to this lot, therefore supporting the device met material, assembly and performance specifications.Based on the lack of information received, it is undeterminable what caused the separation.A follow-up report will be submitted if additional information is received.
 
Event or Problem Description
Grebset model 7941 broke off during a procedure.Part of the grebset is still in the patient.Multiple attempts were made to obtain further information, however, unsuccessful.
 
Additional Manufacturer Narrative
It is undeterminable what caused the separation or what component of the kit was reported to separate.
 
Additional Manufacturer Narrative
One unit model: 7941 grebset guidewire was returned to vsi for evaluation.A manufacturing record review was completed and no related nonconformances were found.A returned product evaluation was completed.The distal coil section of the wire was completely separated from the distal weld to the proximal bond.No other damage was found to the wire.Based on the lack of information received it is undeterminable what caused the separation.

Brand Name
GREBSET
Common Device Name
GREBSET MICRO-INTRODUCER KIT,
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9410513
Report Number2134812-2019-00076
Device Sequence Number14185547
Product Code DQO
UDI-Device IdentifierM20679411
UDI-PublicM20679411
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/03/2021
Device Model Number7941
Device Lot Number650346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer11/12/2019
11/12/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/04/2019
01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;